# SDR A6WA201441771

- Difficulty date: June 28, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 26,423 hours, 25,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111717
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOORBEAM CAP OTBD FLANGE GOUGED NEAR RIVET.
